# SDR CA000404018

- Difficulty date: April 3, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,451 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7003360941
- Condition: Failed
- Location: Ahrs
- Component: Attitude And Dir
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW REPORTED THE CAPTAIN''S ADI AND HSI WERE FLAGGED. THE CREW TRIED RESETTING THE BREAKERS AND GETTING THE AHRS TO REINITIALIZE.  THIS HAD NO EFFECT.  AHRS WAS SWAPPED ON THE GROUND AND SNAG MOVED WITH THE BOX.  PARTS REPLACED.
